Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 8

Correlations between zeros and critical points of random analytic functions
Renjie Feng.
Trans. Amer. Math. Soc. 371 (2019), 5247-5265
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hochschild cohomology and dominant dimension
Ming Fang and Hyohe Miyachi.
Trans. Amer. Math. Soc. 371 (2019), 5267-5292
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vector-valued modular forms on a three-dimensional ball
Eberhard Freitag and Riccardo Salvati Manni.
Trans. Amer. Math. Soc. 371 (2019), 5293-5308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some genuine small representations of a nonlinear double cover
Wan-Yu Tsai.
Trans. Amer. Math. Soc. 371 (2019), 5309-5340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Potentially $GL_{2}$-type Galois representations associated to noncongruence modular forms
Wen-Ching Winnie Li, Tong Liu and Ling Long.
Trans. Amer. Math. Soc. 371 (2019), 5341-5377
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Links with non-trivial Alexander polynomial which are topologically concordant to the Hopf link
Min Hoon Kim, David Krcatovich and JungHwan Park.
Trans. Amer. Math. Soc. 371 (2019), 5379-5400
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Small quantum groups associated to Belavin-Drinfeld triples
Cris Negron.
Trans. Amer. Math. Soc. 371 (2019), 5401-5432
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equivariant maps into Anti-de Sitter space and the symplectic geometry of $\mathbb H^{2}×\mathbb H^{2}$
Francesco Bonsante and Andrea Seppi.
Trans. Amer. Math. Soc. 371 (2019), 5433-5459
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ideals of Steinberg algebras of strongly effective groupoids, with applications to Leavitt path algebras
Lisa Orloff Clark, Cain Edie-Michell, Astrid an Huef and Aidan Sims.
Trans. Amer. Math. Soc. 371 (2019), 5461-5486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Presenting affine Schur algebras
Qiang Fu and Mingqiang Liu.
Trans. Amer. Math. Soc. 371 (2019), 5487-5503
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a Waring’s problem for integral quadratic and Hermitian forms
Constantin N. Beli, Wai Kiu Chan, María Inés Icaza and Jingbo Liu.
Trans. Amer. Math. Soc. 371 (2019), 5505-5527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$F$-divided sheaves trivialized by dominant maps are essentially finite
Fabio Tonini and Lei Zhang.
Trans. Amer. Math. Soc. 371 (2019), 5529-5549
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simple transitive $2$-representations of small quotients of Soergel bimodules
Tobias Kildetoft, Marco Mackaay, Volodymyr Mazorchuk and Jakob Zimmermann.
Trans. Amer. Math. Soc. 371 (2019), 5551-5590
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A multivariate integral representation on $\mathrm{GL}_{2} ×\mathrm{GSp}_{4}$ inspired by the pullback formula
Aaron Pollack and Shrenik Shah.
Trans. Amer. Math. Soc. 371 (2019), 5591-5630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A local converse theorem for $\mathrm{U}_{2r+1}$
Qing Zhang.
Trans. Amer. Math. Soc. 371 (2019), 5631-5654
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dynamical modular curves for quadratic polynomial maps
John R. Doyle.
Trans. Amer. Math. Soc. 371 (2019), 5655-5685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Ihara zeta function for infinite graphs
Daniel Lenz, Felix Pogorzelski and Marcel Schmidt.
Trans. Amer. Math. Soc. 371 (2019), 5687-5729
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Renewal sequences and record chains related to multiple zeta sums
Jean-Jil Duchamps, Jim Pitman and Wenpin Tang.
Trans. Amer. Math. Soc. 371 (2019), 5731-5755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sieving rational points on varieties
Tim Browning and Daniel Loughran.
Trans. Amer. Math. Soc. 371 (2019), 5757-5785
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Twisted Lefschetz number formula and $p$-adic trace formula
Zhengyu Xiang.
Trans. Amer. Math. Soc. 371 (2019), 5787-5821
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quandle cohomology is a Quillen cohomology
Markus Szymik.
Trans. Amer. Math. Soc. 371 (2019), 5823-5839
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On symmetric linear diffusions
Liping Li and Jiangang Ying.
Trans. Amer. Math. Soc. 371 (2019), 5841-5874
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Atiyah covering index theorem for Riemannian foliations
Moulay-Tahar Benameur and James L. Heitsch.
Trans. Amer. Math. Soc. 371 (2019), 5875-5897
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence of a stable blow-up profile for the nonlinear heat equation with a critical power nonlinear gradient term
Slim Tayachi and Hatem Zaag.
Trans. Amer. Math. Soc. 371 (2019), 5899-5972
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An angle between intermediate subfactors and its rigidity
Keshab Chandra Bakshi, Sayan Das, Zhengwei Liu and Yunxiang Ren.
Trans. Amer. Math. Soc. 371 (2019), 5973-5991
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions